Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A summation formula and some properties of Eulerian functions

Author: R. C. Grimson
Journal: Proc. Amer. Math. Soc. 53 (1975), 290-292
MSC: Primary 33A70; Secondary 10A20
MathSciNet review: 0397054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A product formula for Eulerian functions and a general summation method are given.

References [Enhancements On Off] (What's this?)

  • [1] R. L. Graham, Problem E2507, Amer. Math. Monthly 81 (1974), 1111.
  • [2] R. C. Grimson, Some partition generating functions, Proceedings of the Fourth Southeastern Conference on Combinatorics, Graph Theory and Computing (Florida Atlantic Univ., Boca Raton, Fla., 1973), Utilitas Math., Winnipeg, Man., 1973, pp. 299–308. MR 0349404 (50 #1898)
  • [3] John Riordan, An introduction to combinatorial analysis, Wiley Publications in Mathematical Statistics, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. MR 0096594 (20 #3077)
  • [4] D. P. Roselle, Generalized Eulerian functions and a problem in partitions, Duke Math. J. 33 (1966), 293–304. MR 0190118 (32 #7532)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A70, 10A20

Retrieve articles in all journals with MSC: 33A70, 10A20

Additional Information

PII: S 0002-9939(1975)0397054-3
Keywords: Eulerian function, Eulerian numbers, $ q$-summation formula
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia